On the finite element approximation of solutions for radiation problem
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 17 (1983) no. 2, p. 195-208
@article{M2AN_1983__17_2_195_0,
     author = {Saranen, Jukka},
     title = {On the finite element approximation of solutions for radiation problem},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {17},
     number = {2},
     year = {1983},
     pages = {195-208},
     zbl = {0518.65079},
     mrnumber = {705451},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1983__17_2_195_0}
}
Saranen, Jukka. On the finite element approximation of solutions for radiation problem. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 17 (1983) no. 2, pp. 195-208. http://www.numdam.org/item/M2AN_1983__17_2_195_0/

[1] Sh. Agmon, Lectures on elliptic boundary value problems, Van Nostrand mathematical studies 2. D. Van Nostrand Company, Inc., New York-Toronto-London-Melbourne, 1965. | MR 178246 | Zbl 0142.37401

[2] I. Babuška, The finite element method for infinite domains, I. Math. Comput., 26 (1972), 1-11. | MR 298969 | Zbl 0257.35002

[3] W. Brakhage and P. Werner, Über das Dirichletsche Aussenraumproblem für die Helmholtzsche Schwingungsgleichung, Arch. d. Math., XVI (1965), 325-329. | Zbl 0132.33601

[4] P. G. Ciarlet, The finite element method for elliptic problems, North-Holland publishing company, Amsterdam-New York-Oxford, 1978. | MR 520174 | Zbl 0383.65058

[5] R. Courant and D. Hilbert, Methods of mathematical physics, Vol.I, Interscience publishers, inc., New York, 1953. | MR 65391 | Zbl 0051.28802

[6] D. M. Eidus, Principle of limit absorption (Russian). Matem. Sb., 57 (99) (1962).English translation : Amer. Math. Soc. Transi. (2) 47 (1965), 157-191. | MR 145187 | Zbl 0149.30602

[7] G. Fix and G. Strang, Fourier Analysis of the finite element method in Ritz-Galerkin theory, Studies in Appl. Math. 48 (1969), 265-273. | MR 258297 | Zbl 0179.22501

[8] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin-Heidelberg-New York, 1977. | MR 473443 | Zbl 0361.35003

[9] D. Greenspan and P. Werner, A numerical method for the exterior Dirichlet problem for the reduced wave equation, Arch. Rat. Mech. Anal., 23 (1966/67), 288-316. | MR 238501 | Zbl 0161.12701

[10] G. Hellwig, Partielle Differentialgleichungen, B. G. Teubner Verlagsgesells-chaft, Stuttgart, 1960. | MR 114986 | Zbl 0093.28601

[11] W. Jager, Zur Theorie der Schwingungsgleichung mit variablen Koeffizienten in Aussengebieten, Math. Z., 102 (1967), 62-88. | MR 218755 | Zbl 0162.16402

[12] J. Kadlec, The regularity of the solution of the Poisson problem in a domain whose boundary is similar to that of a convex domain (Russian), Czeshoslovak Math. J., vol. 89 (1964), 386-393. | MR 170088 | Zbl 0166.37703

[13] T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin-Heidelberg-New York, 1976. | MR 407617 | Zbl 0342.47009

[14] R. Kleinmann and W. Wendland, On Neumann's method for the exterior Neumann problem for the Helmholtz equation, J. Math. Anal. Appl., 57 (1) 1977, 170-202. | MR 430513 | Zbl 0351.35022

[15] V. A. Kondratev, Boundary problems for elliptic équations in domains with conical or angular points, Transl. Moscow Math. Soc, 16 (1967), 227-313. | MR 226187 | Zbl 0194.13405

[16] R. Kussmaul, Ein numerisches Verfahren zur Lösung des Neumannschen Aussen-problems fur die Helmholtzsche Schwingungsgleichung, Computing 4 (1969), 246-273. | MR 245219 | Zbl 0187.40203

[17] R. Kussmaul and P. Werner, Fehlerabschätzungen fur ein numerisches Verfahren zur Auflösung linearer Integralgleichungen mit schwachsingularen Kernen, Computing 3 (1968), 22-46. | MR 237118 | Zbl 0184.38803

[18] R. Leis, Zur Monotonie der Eigenwerte selbstadjungierter elliptischer Differentialgleichungen, Math. Z., 96 (1967), 26-32. | MR 208198 | Zbl 0143.14501

[19] W. Magnus, F. Oberhettinger and R. P. Soni, Formulas and theorems for the special functions of mathematical physics, Springer-Verlag, Berlin-Heidelberg-New York, 1966. | MR 232968 | Zbl 0143.08502

[20] R. S. Phillips, On the exterior problem for the reduced wave equation, Proc. of symposia in pure mathematics vol. XXIII « Partial differential équations ». A.M.S., Providence, R. I., 1973. | MR 338545 | Zbl 0261.35022

[21] C. Ruland, Ein Verfahren zur Lösung von (Δ+k 2 )u=O in Aussengebieten mit Ecken, Applicable Anal, 7 (1978), 69-79. | MR 474895 | Zbl 0405.65061

[22] M. H. Schultz, L 2 -error bounds for the Rayleigh-Ritz-Galerkin Method, SIAM J. Numer. Anal., 8 (1971), 737-748. | MR 298918 | Zbl 0285.65070

[23] G. Strang and G. J. Fix, An analysis of the finite element method, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1973. | MR 443377 | Zbl 0356.65096

[24] V. Vogelsang , Das Ausstrahlungsproblem für elliptische Differentialgleichungen in Gebieten mit unbeschranktem Rand, Math. Z., 144 (1975), 101-124. | MR 427821 | Zbl 0301.35029

[25] P. Werner, Über die Randwertprobleme der Helmholtzschen Schwingungsgleichung, Math. Z., 85 (1964), 226-240. | MR 168914 | Zbl 0151.16001

[26] M. Zlamal, Curved elements in the finite element method I, SIAM J. Numer. Anal., 10 (1973), 229-240. | MR 395263 | Zbl 0285.65067

[27] M. Zlamal, Curved éléments in the finite element method II, SIAM J. Numer. Anal., 11 (1974), 347-362. | MR 343660 | Zbl 0277.65064